UZH-Logo

Maintenance Infos

A bound on certain local cohomology modules and application to ample divisors


Albertini, C; Brodmann, M (2001). A bound on certain local cohomology modules and application to ample divisors. Nagoya Mathematical Journal, 163:87-106.

Abstract

We consider a positively graded noetherian domain $R = \bigoplus_{n \in \BN_{0}} R_{n}$ for which $R_{0}$ is essentially of finite type over a perfect field $K$ of positive characteristic and we assume that the generic fibre of the natural morphism $\pi : Y = \Proj(R) \to Y_{0} = \Spec(R_{0})$ is geometrically connected, geometrically normal and of dimension $> 1$. Then we give bounds on the "ranks" of the $n$-th homogeneous part $H^{2}_{R_{+}} (R)_{n}$ of the second local cohomology module of $R$ with respect to $R_{+} := \bigoplus_{m > 0} R_{m}$ for $n < 0$. If $Y$ is in addition normal, we shall see that the $R_{0}$-modules $H^{2}_{R_{+}} (R)_{n}$ are torsion-free for all $n < 0$ and in this case our bounds on the ranks furnish a vanishing result. From these results we get bounds on the first cohomology of ample invertible sheaves in positive characteristic.

We consider a positively graded noetherian domain $R = \bigoplus_{n \in \BN_{0}} R_{n}$ for which $R_{0}$ is essentially of finite type over a perfect field $K$ of positive characteristic and we assume that the generic fibre of the natural morphism $\pi : Y = \Proj(R) \to Y_{0} = \Spec(R_{0})$ is geometrically connected, geometrically normal and of dimension $> 1$. Then we give bounds on the "ranks" of the $n$-th homogeneous part $H^{2}_{R_{+}} (R)_{n}$ of the second local cohomology module of $R$ with respect to $R_{+} := \bigoplus_{m > 0} R_{m}$ for $n < 0$. If $Y$ is in addition normal, we shall see that the $R_{0}$-modules $H^{2}_{R_{+}} (R)_{n}$ are torsion-free for all $n < 0$ and in this case our bounds on the ranks furnish a vanishing result. From these results we get bounds on the first cohomology of ample invertible sheaves in positive characteristic.

Citations

2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Downloads

27 downloads since deposited on 27 May 2010
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Kodaira vanishing theorem; graded domain
Language:English
Date:2001
Deposited On:27 May 2010 16:11
Last Modified:05 Apr 2016 13:25
Publisher:Nagoya Daigaku
ISSN:0027-7630
Official URL:http://www.math.nagoya-u.ac.jp/en/journal/data/2001.html#163
Related URLs:http://projecteuclid.org/euclid.nmj/1114631622
http://www.ams.org/mathscinet-getitem?mr=1854390
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1011.13011
Permanent URL: http://doi.org/10.5167/uzh-21985

Download

[img]
Preview
Filetype: PDF
Size: 1MB

TrendTerms

TrendTerms displays relevant terms of the abstract of this publication and related documents on a map. The terms and their relations were extracted from ZORA using word statistics. Their timelines are taken from ZORA as well. The bubble size of a term is proportional to the number of documents where the term occurs. Red, orange, yellow and green colors are used for terms that occur in the current document; red indicates high interlinkedness of a term with other terms, orange, yellow and green decreasing interlinkedness. Blue is used for terms that have a relation with the terms in this document, but occur in other documents.
You can navigate and zoom the map. Mouse-hovering a term displays its timeline, clicking it yields the associated documents.

Author Collaborations